# SDR N6WA2024072204

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10128
- Aircraft time: 42,624 hours, 34,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pcb
- Part number: E520005705A
- Condition: Defective
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT ON STATUS MSG ON AND OFF INTERMITTENTLY.   R/R PCB5 IAW CRJ AMM24-06-11. OPS CHECK GOOD.
